# SDR DALA2023042503219

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,662 hours, 15,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 FWD EMER EXIT LIGHT IN CREW REST MODULE INOP. CORRECTIVE ACTION: REMOVED AND REPLACED FWD (COVE) EXIT LIGHT ASSY IN LCCR, FWD MODULE, PER B767 AMM 33-51-01. FWD (COVE) EXIT LIGHT WORKS PER SERVICE CHECK OF EMER LIGHTS IN LCCR (4638965)
